Gabapentin

Hi all, I've googled and looked at everything but cannot seem to find a definitive answer, hopefully someone on here can help. Can you have augmentation from gabapentin? My legs are now playing up earlier in the day and now in the morning aswell . Not happy , Thankyou for any replies, that is all I'm taking for rls by the way, aside from vitamins galore.

2 Replies

oldestnewest
  • Haven't come across that- unless you have been lowering the dose.

    Might be worth emailing Dr B on

    rlshelp.org

    Tiny yellow icon on site.

    Be specific and give all info.

    Good luck.

  • Thankyou, it's good to know I'm not, it was lowered for a bit as I was feeling unwell, I thought it was due to the gabapentin not suiting me, I'm back at my gp's on the 5th sept so I'm going to ask if I can change from gabapentin to topiramate because of the weight gain, I'm overweight as it is and have gained a stone already, my feet can't handle it. Will let you know how I get on. Thankyou for your reply

You may also like...